# SDR CALA2025031302755

- Difficulty date: March 8, 2025
- Submitted: March 13, 2025
- Operation: Air carrier
- Aircraft: N77431
- Make and model: Boeing 737924ER
- Aircraft serial: 32833
- Aircraft time: 51,647 hours, 18,333 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID WET AREA PASSENGER SEAT TRACKS HAS CORROSION AT STA 500D TO 500F LBL 25 (REF AAR NR 1000031086). ESFR COMPLETED. ESFR COMPLETED
